| Model Number |
H74939171071070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): k103751, k110122.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified iliac.A 7.0 x 100, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at nominal pressure for 3 second.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.